Skip to main content

Uncertainty in the model parameters due to spatial variability of rainfall

Dates

Publication Year
1999
Publication Date
1999

Citation

I Chaubey, CT Haan, S Grunwald, and JM Salisbury, Uncertainty in the model parameters due to spatial variability of rainfall: J Hydrol, vol. 220, no. 1, pp. 48-61, 1999.

Contacts

Attached Files

Click on title to download individual files attached to this item.

csa_6219.xml 2.07 KB

Rights

This metadata record is the intellectual property of CSA/ProQuest, and was licensed for use under a contract with the USGS to support scientific research and understanding. As such, this copyrighted material should not be electronically reproduced or shared outside of ScienceBase.

Additional Information

Identifiers

Type Scheme Key
ID CSA 6219
ISSN CSA 0022-1694
Accession Number CSA 0409765

Citation Extension

citationTypeJournal Article
journalJ Hydrol, vol. 220, no. 1, pp. 48-61, 1999
languageEnglish

Item Actions

View Item as ...

Save Item as ...

View Item...